# SDR 96UAL900380

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE IN ZONE-C.  POWER SUPPLY CABLE DAMAGED, REPLACED CABLE ASSEMBLY.
